# SDR UPS96421124

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs2000/2020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, BULK CARGO COMP FOUND THRESHOLD SUPPORT INTERCOSTAL CRACKED AT BS 2000 AND 2020 RBL 53.  REPLACED THRESHOLD SUPPORT INTERCOSTAL ACC SRM 51-30-02.
